# SDR ACE051405

- Difficulty date: May 14, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 43,804 hours, 38,332 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PIREP - RIGHT T-HANDLE LIGHT COMES ON INTERMITTENTLY.  MAINTENANCE VERIFIED "OPEN" RIGHT ENGINE FORWARD FIRE LOOP.
